My Holdings   Activate Remote Access

Smooth Ergodic Theory and Its Applications


About this Title

Anatole Katok, Pennsylvania State University, University Park, PA, Rafael de la Llave, University of Texas at Austin, Austin, TX, Yakov Pesin, Pennsylvania State University, University Park, PA and Howard Weiss, Pennsylvania State University, University Park, PA, Editors

Publication: Proceedings of Symposia in Pure Mathematics
Publication Year: 2001; Volume 69
ISBNs: 978-0-8218-2682-9 (print); 978-0-8218-9374-6 (online)
DOI: https://doi.org/10.1090/pspum/069
MathSciNet review: 1858533
MSC: Primary 37-06

Read more about this volume

View other decades and volumes:

Table of Contents


Front/Back Matter

Part I. Lecture notes

Part II. Survey-expository articles

Part IIa. Systems with hyperbolic behavior

Part IIb. Geodesic flows

Part IIc. Algebraic systems and rigidity

Part IId. KAM-theory

Part III. Research articles

View full volume PDF